Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 1 of 1 Posts

·
Registered
Joined
·
13 Posts
Discussion Starter · #1 ·
I have IBS, have had it for two years now. I've had several tests done to diagnose it (aside from an actual colonoscopy and a couple of others). I also have hemorrhoids and anal fissures. About a month ago I moved across the country and had to stop taking my normal probiotic due to lack of funds. Needless to say, my bowels slowed down a lot and I was having small, less frequent BM'S. A few days ago I finally got back on my probiotic and I think it's making things worse.Prior to getting back on the probiotic my BM'S became very watery D, which is weird for me. The last few days I've been nauseous, tired and have some slight body aches. My hemorrhoids have become terrible, they make me FEEL backed up. I've taken some laxatives but all I get is EXTREMELY liquidy D. I was reading about the herx reaction...could that possibly be what's going on? Even though I've taken this probiotic before, could it have been long enough and gotten bad enough that I am havign this? I don't currently have insurance so I'm trying to wait out going to the doctor but if this sounds serious to people, I'd like to know.Thanks!
 
1 - 1 of 1 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top